MathSciNet Relay Station
MathSciNet bibliographic data
MR553579 (81c:53067) 53C65 (28A20 52A40 68G10)
Falconer, K. J. Continuity properties of $k$-plane integrals and Besicovitch sets. Math. Proc. Cambridge Philos. Soc. 87 (1980), no. 2, 221–226.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement